Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Are there any side effects of chemical peeling ?

Hi, My complexion was fair 7 years ago.But slowly my face and neck turned black year by year.Now my whole body looks white except my face and neck.I consulted a dermatologist in Hyderabad and he suggested me to go for chemical peeling.i want to know what is chemical peeling and are there any side effects of it.
Asked On : Mon, 1 Mar 2010
Answers:  3 Views:  1215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  Anonymous's Response

Chemical peel is a body treatment technique used to improve and smooth the texture of the facial skin using a chemical solution that causes the dead skin to slough off and peel off.There are several types of chemical peels available.

Answered: Tue, 2 Mar 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.If after examining you,your dermatologist suggests chemical peeling,then he must be right.Go ahead and see the result.No side effect of this chemical peeling.Good luck.
Answered: Mon, 3 Oct 2011
I find this answer helpful
  Anonymous's Response

Your Dermatologist could have answered better dude!

Answered: Tue, 2 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor